Show simple item record

dc.contributor.authorDao, Nguyen Anh ( Orcid Icon 0000-0003-2854-3069 )
dc.date.accessioned2021-08-23T17:43:01Z
dc.date.available2021-08-23T17:43:01Z
dc.date.issued2021-04-13
dc.identifier.citationDao, N. A. (2021). Extinction in finite time of solutions to fractional parabolic porous medium equations with strong absorption. Electronic Journal of Differential Equations, 2021(29), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14426
dc.description.abstractIn this article we study the solutions of a general fractional parabolic porous medium equation with a non-Lipschitz absorption term. We obtain the existence of weak solutions, Lp-estimates, and decay estimates. Also, we show that weak solutions must vanish after a finite time, even for large initial data.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlocal nonlinear parabolic equationen_US
dc.subjectFractional Laplacianen_US
dc.subjectFinite time extinctionen_US
dc.titleExtinction in finite time of solutions to fractional parabolic porous medium equations with strong absorptionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record